Open Access
March, 1954 Some Theorems for Partially Balanced Designs
W. S. Connor, W. H. Clatworthy
Ann. Math. Statist. 25(1): 100-112 (March, 1954). DOI: 10.1214/aoms/1177728849


This paper generalizes certain results which are known for balanced incomplete block designs and group divisible designs to partially balanced incomplete block (PBIB) designs with $m$ associate classes. Some of the results are for general $m$ but others are for $m =$ 2, 3, or 4.


Download Citation

W. S. Connor. W. H. Clatworthy. "Some Theorems for Partially Balanced Designs." Ann. Math. Statist. 25 (1) 100 - 112, March, 1954.


Published: March, 1954
First available in Project Euclid: 28 April 2007

zbMATH: 0055.13303
MathSciNet: MR59228
Digital Object Identifier: 10.1214/aoms/1177728849

Rights: Copyright © 1954 Institute of Mathematical Statistics

Vol.25 • No. 1 • March, 1954
Back to Top